Polska Biblioteka Wirtualna Nauki

    Kolekcja Matematyczna


 Prosimy o przesyłanie uwag na adres bwm@icm.edu.pl

Acta Arithmetica

Tom 66

Warszawa 1994

Spis treści

R. HallOn consecutive Farey arcs II1-9
T. PezdaPolynomial cycles in certain local domains11-22
E. FlynnDescent via isogeny in dimension 223-43
G. Bhowmik
O. Ramaré
Average orders of multiplicative arithmetical functions of integer matrices45-62
B. SzydłoOn oscillations in the additive divisor problem, 163-69
J. WilsonOn Franel–Kluyver integrals of order three71-87
R. Ahlswede
L. Khachatrian
On extremal sets without coprimes89-99
F. HennecartPropriétés additives des suites et de leurs carrés101-123
M. BennettAn ideal Waring problem with restricted summands125-132
M. EpkenhansOn the ramification set of a positive quadratic form over an algebraic number field133-145
A. Perelli
E. Carletti
G. Monti Bragadin
On general L-functions147-179
M. LaurentLinear forms in two logarithms and interpolation determinants181-199
M. ElkadiUne version effective du théorème de Briançon–Skoda dans le cas algébrique discret201-220
K. OnoOn the positivity of the number of t-core partitions221-228
T. CrespoCentral extensions of the alternating group as Galois groups229-236
J. ThunderThe number of solutions to cubic Thue inequalities237-243
F. LemmermeyerKuroda’s class number formula245-260
K. GyőryUpper bounds for the degrees of decomposable forms of given discriminant261-268
A. Sárközy
P. Erdös
On isolated, respectively consecutive large values of arithmetic functions269-295
L. RichmondSome general problems on the number of parts in partitions297-313
D. Berend
M. Boshernitzan
On a result of Mahler on the decimal expansions of (nα)315-322
L. DoddAn upper bound for the number of solutions of a system of congruences323-350
J. WójcikSome remarks about the power residue symbol351-358
C. HooleyOn an almost pure sieve359-368
V. BerthéAutomates et valeurs de transcendance du logarithme de Carlitz369-390
L. WallingAnnouncement of errors in "The Eichler Commutation Relation for theta series with spherical harmonics" (Acta Arith. 63 (1993), 233–254)391-391

Strona główna   Powrót